This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
During the day today , ive been getting like cramps in the lower stomach almostlike period pain. My period isn't due for another 2 weeks. I used to be on the pill but i have been off it for about 3 months now. Also the other day i noticed a small about of brown discharge on my underwear! Wondered if anyone could help, thank you
Same thing has been happening with me. My husband and I are trying to conceive (will be our 4th child) so I stopped taking birth control about 4 months ago. Ended up having a late period by two weeks then it only lasted for 4 days. I am usually a 28 day cycle so I am very confused. Yes I took a HPT and no I am not pregnant :( Now I am cramping on and off some mild some more painful but my period is not due for another two weeks. What is going on???? Let me know if you figured it out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.